# SDR AALA20130207001

- Difficulty date: February 6, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 102,264 hours, 16,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 DOOR LOWER EXIT PORTION OF SIGN AT BOTTOM LOCATION LAMPS INOPERATIVE.  RESEAT LIGHT ASSEMBLY CONTACT.  OPS CHECK NORMAL.
